# SDR VTZA97681

- Difficulty date: December 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41026
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Speed Transducer
- Part number: 140149
- Condition: Failed
- Location: Nr 2/4 Wheel
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 6544 - ROA-IAD - DURING TAXI, AIRCRAFT WENT TO GATE AFTER LANDING AT IAD WITH ONE DISCREPANCY WHICH WAS CAPTAINS BRAKES WORKED FOR FIRST APPLICATION BUT THEN WENT INOP WITH PRESSURE APPLIED.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED BOTH NR 2 AND NR 4 WHEEL SPEED TRANSDUCERS DUE TO HIGH RESISTANCE.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
